Publication

Convexity of strata in diagonal pants graphs of surfaces

Aramayona, J.
Lecuire, C.
Parlier, H.
Shackleton, K. J.
Citation
Aramayona, J. Lecuire, C.; Parlier, H.; Shackleton, K. J. (2013). Convexity of strata in diagonal pants graphs of surfaces. Publicacions Matemàtiques 57 (1), 219-237
Abstract
We prove a number of convexity results for strata of the diagonal pants graph of a surface, in analogy with the extrinsic geometric properties of strata in the Weil-Petersson completion. As a consequence, we exhibit convex flat subgraphs of every possible rank inside the diagonal pants graph.
Funder
Publisher
Universitat Autonoma de Barcelona
Publisher DOI
10.5565/publmat_57113_08
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland